PT-symmetric Deformations of the Korteweg-de Vries Equation
Jan, 200711 pages
Published in:
- J.Phys.A 40 (2007) 4215-4224
e-Print:
- math-ph/0701036 [math-ph]
Report number:
- CMS-01-07
View in:
Citations per year
Abstract: (arXiv)
We propose a new family of complex PT-symmetric extensions of the Korteweg-de Vries equation. The deformed equations can be associated to a sequence of non-Hermitian Hamiltonians. The first charges related to the conservation of mass, momentum and energy are constructed. We investigate solitary wave solutions of the equation of motion for various boundary conditions.Note:
- 11 pages, 3 figures
- 02.30.Mv
- 03.65.-w
- 02.30.Ik
References(17)
Figures(0)